eLibrary.karelia.ru
[ Каталог -> Математика-> Математический анализ. Функциональный анализ]
Добавить в коллекцию
Mukhamadiev E., Naimov A. N. 
On the homotopy classification of positively homogeneous functions of three variables
научный журнал
Авторы изучают проблему гомотопической классификации множества F положительно однородных гладких функций по трем переменным, градиенты которых не исчезают в ненулевых точках.
Просмотреть полный текст документа
Сборник
Проблемы анализа = Issues of Analysis. 2021. Т. 10 (28). № 2
Все статьи сборника
Constractions of weaving continuous G-frames for operators in Hilbert spaces
Semilocal convergence of a derivative-free method for solving equations
Mathematical Analysis of a Model of Age-Cycle Length Stuctured Cell Population with Quiescence
Necessary and sufficient Tauberian conditions under which convergance follows from summability Ar,p
On the homotopy classification of positively homogeneous functions of three variables
Rational Approximations of Lipschitz Functions From the Hardy Class on the Line
Approximation by matrix transforms in Morrey spaces


Отзывы читателей (0)

Только зарегистрированные пользователи могут оставлять отзывы. Вход / Регистрация
Описание документа
Mukhamadiev E. On the homotopy classification of positively homogeneous functions of three variables / E. Mukhamadiev, A. N. Naimov. — DOI 10.15393/j3.art.2021.9970. — Текст : электронный // Проблемы анализа = Issues of Analysis : научный журнал. — 2021. — Т. 10 (28), № 2. — С. 67-78. — URL: https://elibrary.karelia.ru/book.shtml?id=52807 (дата обращения 03.02.2023)
Издатель: Петрозаводский государственный университет

Copyright: Петрозаводский государственный университет

Место издания: Петрозаводск

Год издания:2021

Описание Dublin Core